• #707130
  • 404
  • Mylan Pharmaceuticals #00378363701

Allergy Relief Mylan 10 mg Strength Tablet 100 per Bottle

CETIRIZINE HCL, TAB 10MG (100/BT)

Features
  • Compare to the active ingredient in Zyrtec
  • Temporarily relieves these symptoms of hay fever or other upper respiratory allergies: runny nose, itchy, watery eyes, sneezing, itching of the nose or throat
  • For indoor & outdoor allergies
  • More …
  Log In to Order
or

Product Specifications


Features
  • Compare to the active ingredient in Zyrtec
  • Temporarily relieves these symptoms of hay fever or other upper respiratory allergies: runny nose, itchy, watery eyes, sneezing, itching of the nose or throat
  • For indoor & outdoor allergies
  • Cetirizine is an antihistamine that reduces the natural chemical histamine in the body

Professionals Also Viewed